# SDR SWAA2018101525917

- Difficulty date: September 18, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Part serial: IC0855
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB LEADING EDGE 123.0 CRACKED ON FORWARD LOWER CORNER ON THE RIB.  REPAIRED RIB IAW EA AND ER.
